The transfer of invariant pairings to lattices

Enright, T. J. ; Parthasarathy, R. (1981) The transfer of invariant pairings to lattices Pacific Journal of Mathematics, 95 (2). pp. 281-291. ISSN 0030-8730

Full text not available from this repository.

Official URL:


In the article "On the fundamental series of a real semisimple Lie algeba" two covariant functors, the completion functor and the lattice functor, are introduced. In this article, we study the behavior of invariant pairings and invariant Hermitian pairings under the action of these functors.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
ID Code:72094
Deposited On:28 Nov 2011 05:59
Last Modified:28 Nov 2011 05:59

Repository Staff Only: item control page